# SDR SWIA201125642

- Difficulty date: February 11, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 24,371 hours, 19,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED ON FORWARD FACE ABOVE UPPER CARGO TRACK FITTING.  (C-CHECK)  REPAIR PER REO.
